# SDR CALA2013082690748

- Difficulty date: August 24, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N853UA
- Make and model: Airbus A319-131
- Aircraft serial: 1688
- Aircraft time: 39,936 hours, 16,325 cycles
- Engine: Iae V2522A5
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DOOR LOWER LATCH DOES NOT APPEAR TO BE LOCKING PROPERLY.  ADJUSTED COCKPIT DOOR.  OPERATIONS CHECKED NORMAL.
